# SDR IPXA1164600

- Difficulty date: January 24, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CARGO COMPARTMENT FLOORBOARD NR 242JN AT AFT INBD CORNER.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 242JN IAW EO A300-5320-38221-B, PARA 6A1.
